# SDR AUS20030968

- Difficulty date: September 23, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: LW16812
- Condition: Cracked
- Location: Engine
- Part time: 200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAPPETS (8OFF) CRACKED AROUND INSIDE OF PLUNGER BODY.
